# SDR IXXA06RNG045S

- Difficulty date: April 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Fuselage
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND IMPROPER REPAIR ON FUSELAGE DRAIN DOUBLERS EXTERNAL SKIN, STA 78 LONGERON 35.5 RT.  REMOVED IMPROPER REPAIR, REMOVED DAMAGE,  CLEANED, EDDY CURRENT INSPECTIONS WERE PERFORMED AROUND CUT OUT AND NO CRACKS FOUND, REPAIR DOUBLERS AND FINGER DOUBLERS WERE FABRICATED AND INSTALLED IAW EWO ATI 53-068. FAA FORM 8110-3 WAS ISSUED APPROVING THOSE REPAIRS.
